MathSciNet Relay Station
MathSciNet bibliographic data
MR1318778 (95m:52037) 52C05 (11H06)
Bárány, I. The limit shape of convex lattice polygons. Discrete Comput. Geom. 13 (1995), no. 3-4, 279–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement